MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c (501) module serial number is (b)(6).The customer reported that qc was within specifications but had shifted slightly.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable sodium electrode result from the cobas 6000 c (501) module for one patient.The initial result was 128 mmol/l; the repeat result on another analyzer was 139 mmol/l.The initial result was repeated as it was questioned by the physician.
 
Additional Manufacturer Narrative
The calibration and qc were both in range prior to the event.A field service engineer (fse) determined that there was no issue found.The fse performed an overall check of the system, verified that the syringe seals were not worn, that the ion-selective electrode (ise) sipper nozzle and ise probe were clean with no bends.The sample probe was clean and not bent.The fse verified the rinse levels and that they were within the proper ranges.The gear pump was set on the high side, and the syringe tubing was in good condition without any kinks.He also inspected the electrodes, and the reference electrode had some salt buildup; it was cleaned and placed back in.For verification calibration, qc, and a 21-cup precision check were completed.The customer stated that after inspecting the tube of the sample in question, gel was sitting at an angle, and they saw a possible platelet, but were unable to remove it.The sample was respun and reran on the c501's.Additional results were not provided.The investigation determined that there was no cause found, and the instrument's performance was verified and the issue appears to be resolved.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23088783
Report Number1823260-2025-03144
Device Sequence Number21459852
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown